# SDR MALA110190

- Difficulty date: August 3, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 9,189 hours, 5,927 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT FLOOR PLATE CRACKED AT WL79.50 AT FS 193.0 ON RT SIDE UNDER ADG, RETRACTION PUMP.  REMOVED ELECTRICAL BOX ATTACHING HARDWARE IAW AMM 24-41-01-000-801-A02.  REMOVED PROTECTIVE PANEL IAW SRM 900 51-42-02-001-001, C/W REO 670-53-11-509 & EO R53140.  INSTALLED PANEL IAW SRM 51-41-02-001-001 COMPLY WITH REO 670-53-11-509 AND EO R53140.  INSTALLED PANEL IAW SRM 51-41-02-001-001 AND ELECTRICAL EXTERNAL POWER BOX IAW AMM 24-41-01-400-801.
